MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6822
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Health effect impact code: f26.Component code: (b)(4).Was this device service by a third party? no.Patient identifier sids:(b)(6).All available patient information was included.Additional patient details are not available.A review of tickets determined that there is normal complaint activity for architect magnesium reagent lot number 26270un20.Trending review determined no trends for discrepant patient results for the product.World wide data from abbott link was reviewed and determined that the patient median result for magnesium reagent lot number 26270un20 is within established control limits.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the architect magnesium reagent lot number 26270un20 was identified.
 
Event or Problem Description
The customer reported falsely elevated magnesium results generated on the architect c4000 analyzer on two patients.Results provided: (b)(6) 2021 sid (b)(6) = 8.5 / 2.1 mg/dl, another architect = 2.1 mg/dl, (b)(6) 2021 sid (b)(6) = 6.4 / 2.0 mg/dl.Normal range: 1.6 -2.6 mg/d.No impact to patient management was reported.
 
Additional Manufacturer Narrative
This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11416686
Report Number3002809144-2021-00152
Device Sequence Number3853451
Product Code JGJ
UDI-Device Identifier00380740161620
UDI-Public00380740161620
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model Number03P6822
Device Catalogue Number03P68-22
Device Lot Number26270UN20
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C400603; ARC C4000 INTGR, 02P24-40, C400603